Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having weak erections. No help with supplements, weight lifting. Solution?

Recently I noticed that my erection was not quite as strong as it had been. This weekend my girlfriend and I had sex about 9 times. 3 sessions. The last one my erection was weak which I figured no big deal. The next day we went out for new years and drank. Then on new years day I went to have sex again and am having trouble getting an erection. Even doing it myself I can not get it all the way there. I am 24 years old work out lifting weights 5 times a week. I do take some supplements . Got done with creatine about 2 weeks ago. I originally thought maybe it was the creatine but it seemed to happen all of a sudden. Also no morning wood past couple days. Should I see a Dr. I think I m stressing over this too much and not helping issue.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Sexologist 's  Response
Dear rs01005,Yes YOU ARE RIGHT TOO FREQUENT SEX IN SUCCESSION MAY GIVE NOT HARD ENOUGH ERECTION IN LAST SHOT OK NOT A BIG DEAL. AFTER TAKING ALCOHOL MORE THAN USUAL QUANTITY YOUR SEXUAL EXCITEMENT GETS TEMPORARILY DUMPED HENCE YOU WONT' GET ERECTION TILL ALCOHOL LEVEL IS HIGH SO NEXT TIME BE CAREFUL ABOUT THE QUANTITY OR I WILL SAY. AVOID ALCOHOL . BECAUSE IN LONG RUN IT GIVES PROBLEM OF ERECTION . RT, NOW NO NEED TO CONSULT A DOC. THINGS WILL BE OK AFTER FEW DAYS. RELAX.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor